MAUDE Adverse Event Report: EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY

EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY
Model Number 6290
Medical Device Problem Codes Computer Operating System Problem (2898); Inadequate User Interface (2958)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.The manufacture date for this product is april 30, 2015.
 
Event or Problem Description
Boston scientific received information that the estimated longevity for the device decreased more quickly than expected.Analysis of device data revealed that higher power consumption periods correlated with radio frequency (rf) overuse, which indicates that the device used more time than expected to communicate with the communicator.The patient was contacted to discuss methods to minimize rf interference.This communicator remains in service.No adverse patient effects reported.

Brand Name
COMMUNICATOR
Common Device Name
ACCESSORY
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key5844743
Report Number2124215-2016-12746
Device Sequence Number466153
Product Code OSR
UDI-Device Identifier00802526570322
UDI-Public(01)00802526570322
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 05/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6290
Other Device ID NumberLATITUDE WAVE COMMUNICATOR (MI
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2016
Initial Report FDA Received Date08/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR